Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 120, Number 3

All articles in this issue are freely accessible.

Quasi-martingales
Donald L. Fisk.
Trans. Amer. Math. Soc. 120 (1965), 369-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192542
On a theorem of Voronoï
F. L. Cleaver.
Trans. Amer. Math. Soc. 120 (1965), 390-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184909
On coverings of four-space by spheres
F. L. Cleaver.
Trans. Amer. Math. Soc. 120 (1965), 401-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184910
Representations of a semigroup
Rebecca Ellen Slover.
Trans. Amer. Math. Soc. 120 (1965), 417-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188326
Cohomology and homology theories for categories of principal $G$-bundles
Jerrold Siegel.
Trans. Amer. Math. Soc. 120 (1965), 428-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190926
On the Jordan structure of $C^{∗} $-algebras
Erling Størmer.
Trans. Amer. Math. Soc. 120 (1965), 438-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185463
Extensions of Dehn’s lemma and the loop theorem
David W. Henderson.
Trans. Amer. Math. Soc. 120 (1965), 448-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187233
Self-unlinked simple closed curves
David W. Henderson.
Trans. Amer. Math. Soc. 120 (1965), 470-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187234
On the homotopy groups of the exceptional Lie groups
P. G. Kumpel.
Trans. Amer. Math. Soc. 120 (1965), 481-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192511
On Klein’s combination theorem
Bernard Maskit.
Trans. Amer. Math. Soc. 120 (1965), 499-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192047
On the existence of boundary values of a class of Beppo Levi functions
Hans Wallin.
Trans. Amer. Math. Soc. 120 (1965), 510-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188473
A Jordan decomposition for operators in Banach space
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 120 (1965), 526-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203472